# SDR FDEA201707111916

- Difficulty date: July 11, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 4,537 hours, 1,900 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX FL 260 RECEIVED EICAS  MESSAGE, MAIN CARGO DOOR. DESCEND TO 10,000'. REPLACED MAIN CARGO DOOR LATCHED WARNING SENSOR S891 REF MM52-71-09-2, OP CHECK GOOD. RE-INSTALLED DOOR LOCK COVER PLATE AND DOOR INTERIOR LINER.
